# SDR IPXA2024080321068

- Difficulty date: July 20, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID FUS - WTB STRUCTURE STA 1220 RH SIDE HAS CORROSION.EVALUATED T-CHORD FROM STA 1220 RH TO 1240 RH FOUND EXFOLIATION THEREFORE OUT LIMITS I.A.W SRM 53-00-71-1A-1 DETAIL IX. AND REMOVED T-CHORD I.A.W SRM 51-40-02-0G. RESTORED SURFACE PROTECTION I.A.W. SRM 51-20-01-0G, AMM 51-21-15. MATERIAL: P/N ALODINE1132, BTCH#0004297321, P/N 02-013-8, BTCH# 4168827, PG6-W2-G2, BTCH#4159205, P/N 02-003-414, BTCH#0004289479, 2 E/A CUP P/N 02-012-176.
